I was just wondering if anyone here gets legs pains just before their menstrual? I have been getting this now for quite sometime and was wondering if it's normal,,,
Almost like achey (achy) pains like I just worked out hard on my legs and they need to be massaged,,? I was wondering cause I get this just before my menses and know now it's happening so Im prob getting my period and not pregnant,,,,
I used to get them too...it was the only way that I knew that AF was coming...I would get the pains and within 2 days I would get AF...I usually used heat to help with the pain...a warm bath or a heating pad...hth
I get the same achy feeling in my leg too but it's in the right leg only. It's normal from what I've been told and I have 3 children. I think I started noticing it before mensus about 5 or 6 years ago. As for getting the leg pain but not your period can happen too. I got the leg pain in July as normal a couple of wks before mensus was supposed to start and low and behold, went to the dr. for my yearly pap and was told a week later that I was pregnant.
Yeah I used to get the leg pains too. THey were like my thighs used to become very very tight and that it was very heavy (kind of) to walk also. I started getting this pains couple of years ago. But since then I got pregnant and had a still born in dec 2004 and now I am pregnant(still waiting to go for the U/S). Anyways from what I have heard it is very common before AF. Heard it from couple of my other friends. they cant even workout.
Thanks again regarding leg paing aches,,,,it's just nice to hear if others get this,,,my husband has to massage them all the time,,,,it's like i went on long hike and you wake up the next day and your achey (achy),,not pain, I shouldnt' have said pain,,,becasue it's not pain,,,it's more like sore muscles,,,
Oh and thanks for getting back to me in regards to the b complex,,,
I read the back and most of the b's I'm getting I think are only 5mg,,,not sure,,,and I think that is a low dose and I should be fine,,,I will get back to you if I decide on the other,,,
I will just keep trucking away with the b-complex..
My menses is due on the 30th,,,but I have every bit of pms like always,,,not looking forward,,,I'm headachey too,,,every symptom i get is like pregnancy, so I honestly can't do anything until it comes,,,,
I get headaches, sore bbs, swollen abdomen, cramping, drooly mouth(hahah) all of the above,,so that is all....
It's funny because I thought I knew exactly when I ovulate,,,but maybe I'm timing it all wrong,,I think in a couple of months more if nothing happens, I will purchase one of those ovulation kits that everyone uses,,,they sound useful enough,,,gosh I love this site,,,everyone is so helpful...take care all ladies and babydust to all!!!
I just saw your post to me re: B6. I think the B complex your on should be ok. In fact, B6 works better when you are getting all of your Bs. I think the general rule is to start out with 50mg/day, but not to exceed 200mg/day. Also, make sure you drink plenty of water b/c B vitamins are water soluble. If you experience tingling in your fingers or toes then you should either stop taking it or reduce the amount. From what I understand, it takes a while for any "real" damage to occur, that's why you should stop if you notice anything. If you are concerned, then you may want to try the herb, Vitex (AKA: Chaste Tree Berry). It is supposed to do the same thing as B6 (balance hormones), but it is slow acting. I order the tincture from RedMoonHerbs.Com. There are actually a lot of herbs that are supposed to help with fertility. Let me know if you are interested. Sorry, I have no idea about your leg problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.